EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-2009 |
| Medical Device Problem Codes |
Naturally Worn (2988); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Joint Laxity (4526)
| Date of Event |
02/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information provided.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2013, and then experienced a revision surgical procedure on (b)(6) 2023, approximately 10 years after initial implant.Postoperative diagnosis: 1.Failed right total knee replacement 2.Recalled implant 3.Periprosthetic osteolysis.Revised to competitor¿s devices.Ct showed no evidence of loosening of the femoral component but there was noted to be osteolysis around the femoral flange.Patella showed no loosening.Femoral component showed to be grossly loose.Tibia noted to be well fixed.The patient was transferred to the recovery room in stable condition, there were no complications.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.